Endometriosis UK
37,407 members32,896 posts

Random bleeding again - why is it happening?

Hi all,

I've been taking my pill back to back for 3 months - same pill I've been on since before my lap (which found nothing). I'm currently on holiday and on the second day I began bleeding (stained my bikini, sorry tmi) and it seems to be getting worse and more red/new blood has started too. I'm also getting cramps again.

I wont be seeing my gyno for a Lap follow up till July 30th so not sure what to do. I only have a limited amount of supplies with me as I was not expecting to come on since not having gaps/periods due to their severity.

Any help/suggestions on why I'm bl3eding and what I can do? I don't get back to UK until Saturday and hope I dont bleed the redt of this week.

Thanks all xxxx

6 Replies
oldestnewest

Hi, I am in a similar position regarding negative lap. I was told to take combined pill back to back for 3 months and it started ok but I ended up having a breakthrough bleed 2 and a half weeks long and very heavy. I've noticed my pain has increased again and feel my pill isnt as effective as it was. As of tomorrow I'm giving a progesterone only one a go.

Obviously this doesn't help you but I would get to a pharmacy and stock up on some pain relief if you haven't got any already. Breakthrough bleeding is common and it might well settle in a few days. Fingers crossed.

Hope you can enjoy the rest of your hols x

Reply

Thanks for responding Littlebirdy,

I dont usually have breakthrough bleeds as I took it back to back before my lap and didnt bleed but now I am which is annoying since it didnt happen during my last holiday just after the laparoscopy. The bleeding is lessening now but the bloat and pain are getting worse. Since my lap, my daily pain has been about 1/3 to 1/4 of what it was before but I still get days where the pain is very intense so I'm still not sure what the cause of my pain and irregular bleeds are.

Which progesterone only pill are you going to be trying? So far the combined pill i am on has been the best for me but it seems to do nothing for me unless I also take daily painkillers.

Thanks xxx

Reply

Going to give cerelle a try this time. I'm hoping it can stop them for a longer period then the combined. I came off the pill last August and that's when I deteriorated, once I was back on the pill it did help massively.

Hope you can enjoy the rest of your holiday x

Reply

I found myself in exactly the same situation as you, and in the end it was this that actually made the doctors sit up and take note! I always took the pill back to back for 3 months, was on holiday in New Zealand about to go water rafting and next thing I know, mother nature decides that's the perfect time to come on.

I don't think I've got an answer for you other than it is sadly another symptom of endo, but try not to let it ruin your holiday. Stock up on supplies if you can and know that it's your body being a pain but it shouldn't stop you having a great holiday. When you get home, maybe speak to your GP to see if there's something he can suggest in the meantime- whether a different pill would help? That's what mine initially recommended. Good luck! X

Reply

I am exactly the same. Been taking the combined pill back to back for years and seemed to control things really well. Stopped taking it 6 weeks before lap in April and 4 weeks after ( on advice of doc) and now back on pill i am bleeding and am going away Fri... Really annoying and painful! Not sure what is going on! Hope you can enjoy your hol and it stops soon

Reply

Hey all, thanks for your responses!

I'm home now, had to find additional supplies in a pharmacy as I am still bleeding and since I've been home the cramps and bleeding have gotten worse. I'm on my 7th day of bleeding, no sign of stopping amd its getting really annoying cos I've kept taking my pill but theres no stopping it.

I've written it down in my "notable events pain journal" that I've been keeping since my original appointment in December with my Gynae but not sure if I should alert him or my doctor before my next appointment on July 30th. I'm supposedly all clear and healthy but when things like this happen, I really feel like something must be wrong and it amps up my anxiety to another level.

Thanks for your help everyone xxx

Reply

You may also like...